arrow
Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297.

Preview Full PDF 1828 22242 Abstract

Zheng-Ting Chen & Wei-Nan E

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Full PDF 1791 21711 Abstract

Benyu Guo & Yueshan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Full PDF 1775 21475 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338.

Preview Full PDF 1832 22231 Abstract

Shu-Li Yang

J. Comp. Math., 12 (1994), pp. 339-351.

Preview Full PDF 1874 21643 Abstract

Meng-Zhao Qin & Wei-Jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356.

Preview Full PDF 2017 22017 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Full PDF 1818 22116 Abstract

Ding-Guo Pu & Wei-Wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Full PDF 1931 21772 Abstract

Lin-Ping Sun

J. Comp. Math., 12 (1994), pp. 380-386.

Preview Full PDF 1984 21553 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard